# SDR SWAA2022110251248

- Difficulty date: September 30, 2022
- Submitted: November 2, 2022
- Operation: Air carrier
- Aircraft: N210WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34162
- Aircraft time: 59,036 hours, 35,216 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Flange
- Condition: Cracked
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CABIN ABOVE L-1 DOOR UPPER SILL CUTOUT FWD FRAME FLANGE CUTOUT CRACKED @ STA 312 MKD DOT / [01] CLEANED AREA FOR EVALUATION AS PER SRM 51-10-02-0G-0;[02] PERFORMED HFEC INSP. AT FWD CABIN ABOVE L-1 DOOR UPPER SILL CUTOUT FWD FRAME FLANGE CUTOUT CRACKED @ STA 312 IAW B737 NDT PART 6; 51-00-00; PROCEDURE 23. CRACK CONFIRMED  TOOL: NORTEC 600 B/C: 166317 DUE: 10/20/22;[03] ACCOMPLISHED SWA REPAIR # M-22-153-01244 AT BS 312 FRAME UPPER CHORD AT LBL 33 AND BETWEEN STR. 5L TO STR S6L.;[04] VERIFIED STEP 1 - CLEANED AREA FOR EVALUATION;[05] VERIFIED STEP 3 - ACCOMPLISHED SWA REPAIR # M-22-153-01244 AT BS 312 FRAME UPPER CHORD AT LBL 33 AND BETWEEN STR. 5L TO STR S6L.
